# SDR DALA1248705809

- Difficulty date: September 13, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 35,404 hours, 11,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 LT SEAT MOUNTED EMERGENCY LIGHT IS INOPERATIVE.  AFTER FURTHER TROUBLESHOOTING FOUND BROKEN WIRE TO EMERGENCY LIGHT.  REPAIRED IAW SWPM 20-30-12, STEP F. PERFORMED GOOD OPS CHECK IAW AMM B757-A-33-51-11-201-925A-A STEP 2.C.
